# SDR 29GA2016031200001

- Difficulty date: March 12, 2016
- Submitted: March 13, 2016
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 33,327 hours, 37,684 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED HAVING TROUBLE CLOSING THE MAIN DOOR FROM INSIDE.  IT CAN ONLY BE CLOSED FROM OUTSIDE.  SECURED UPPER PANEL INBD CABIN MAIN DOOR, OPS TEST GOOD IAW AMM 52-10-00-05.
